Alert archive / Washington / Flash Flood Watches in 2012

Flash Flood Watch 1, NWS Spokane, WA

June 4, 20128 counties in Idaho; 11 counties in Washington

NWS Spokane, WA issued this flash flood watch at Jun 4, 2012, 1:34 PM PDT for 8 counties in Idaho; 11 counties in Washington. It took effect at Jun 4, 2012, 5:00 PM PDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jun 4, 2012, 1:34 PM PDT (20:34 UTC)
In effect from
Jun 4, 2012, 5:00 PM PDT
Expired
Jun 5, 2012, 3:29 AM PDT
In force
10 hr
Issued by
NWS Spokane, WA
Flood severity
None

Counties Benewah County, ID, Bonner County, ID, Boundary County, ID, Kootenai County, ID, Latah County, ID, Lewis County, ID, Nez Perce County, ID, Shoshone County, ID, Adams County, WA, Asotin County, WA, Douglas County, WA, Ferry County, WA, Garfield County, WA, Lincoln County, WA, Okanogan County, WA, Pend Oreille County, WA, Spokane County, WA, Stevens County, WA, Whitman County, WA

The radar

The Spokane radar (KOTX), 25 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 8.6 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2012-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2012-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
663 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

492 
WGUS66 KOTX 042034
FFAOTX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SPOKANE WA
134 PM PDT MON JUN 4 2012

...HEAVY RAINFALL EXPECTED FROM STRONG STORMS MOVING THROUGH THE
AREA THIS EVENING AND OVERNIGHT...

IDC009-017-021-055-057-061-069-079-WAC001-003-017-019-023-043-047-
051-063-065-075-050445-
/O.NEW.KOTX.FF.A.0001.120605T0000Z-120605T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENEWAH-BONNER-BOUNDARY-KOOTENAI-LATAH-LEWIS-NEZ PERCE-SHOSHONE-
ADAMS-ASOTIN-DOUGLAS-FERRY-GARFIELD-LINCOLN-OKANOGAN-PEND OREILLE-
SPOKANE-STEVENS-WHITMAN-
INCLUDING THE FOLLOWING LOCATIONS...PLUMMER...TENSED...
SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD...
CLARK FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL...
EASTPORT...NAPLES...COEUR D'ALENE...POST FALLS...HAYDEN...
WORLEY...BAYVIEW...RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY...
GENESEE...JULIAETTA...KENDRICK...KAMIAH...CRAIGMONT...NEZPERCE...
WINCHESTER...LEWISTON...LAPWAI...PECK...CULDESAC...GIFFORD...
KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN...SMELTERVILLE...
CALDER...CLARKSTON...ASOTIN...ANATONE...BRIDGEPORT...REPUBLIC...
INCHELIUM...KELLER...CURLEW...DANVILLE...LAURIER...POMEROY...
DAVENPORT...WILBUR...REARDAN...SPRAGUE...OMAK...OKANOGAN...
BREWSTER...OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP...
CONCONULLY...NEWPORT...METALINE FALLS...IONE...CUSICK...
DIAMOND LAKE...SPOKANE...AIRWAY HEIGHTS...MEDICAL LAKE...CHENEY...
ROCKFORD...LIBERTY LAKE...DEER PARK...COLVILLE...CHEWELAH...
KETTLE FALLS...SPRINGDALE...NORTHPORT...PULLMAN...COLFAX...
OAKESDALE...ROSALIA...LA CROSSE...UNIONTOWN
134 PM PDT MON JUN 4 2012

...FLASH FLOOD WATCH IN EFFECT FROM 5 PM PDT THIS AFTERNOON
THROUGH TUESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF IDAHO AND WASHINGTON... 
  INCLUDING THE FOLLOWING COUNTIES...IN IDAHO...BENEWAH... 
  BONNER...BOUNDARY...KOOTENAI...LATAH...LEWIS...NEZ PERCE AND 
  SHOSHONE. IN WASHINGTON...ADAMS...ASOTIN...DOUGLAS...FERRY... 
  GARFIELD...LINCOLN...OKANOGAN...PEND OREILLE...SPOKANE... 
  STEVENS AND WHITMAN. 

* FROM 5 PM PDT THIS AFTERNOON THROUGH TUESDAY MORNING

* A STRONG STORM SYSTEM WILL BE MOVING THROUGH THE REGION CAUSING
  EXCESSIVE RAINFALL OVER MANY PORTIONS OF EASTERN WASHINGTON AND
  NORTHERN IDAHO THIS EVENING AND OVERNIGHT. THE HEAVY RAIN COULD
  LEAD TO SHORT TERM FLASH FLOODING AS WELL AS RISES ON SMALL
  RIVERS AND STREAMS.

* POSSIBLE IMPACTS FROM THIS EVENT INCLUDE FLOODING OF LOW-LYING
  AREAS FROM OVERWHELMED STORM SYSTEMS...PONDING OF WATER...OR
  SMALL STREAMS. MUD OR DEBRIS SLIDES ARE POSSIBLE ON STEEP
  SLOPES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
YOU SHOULD MONITOR FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED. BE ESPECIALLY CAUTIOUS AT
NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING.


$$
2 follow-up statements
833 
WGUS66 KOTX 050425
FFAOTX

FLOOD WATCH
NATIONAL WEATHER SERVICE SPOKANE WA
925 PM PDT MON JUN 4 2012

...HEAVY RAINFALL EXPECTED FROM STRONG STORMS MOVING THROUGH THE
AREA THIS EVENING AND OVERNIGHT...

IDC009-017-021-055-057-061-069-079-WAC001-003-017-019-023-043-047-
051-063-065-075-051500-
/O.CON.KOTX.FF.A.0001.000000T0000Z-120605T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENEWAH-BONNER-BOUNDARY-KOOTENAI-LATAH-LEWIS-NEZ PERCE-SHOSHONE-
ADAMS-ASOTIN-DOUGLAS-FERRY-GARFIELD-LINCOLN-OKANOGAN-PEND OREILLE-
SPOKANE-STEVENS-WHITMAN-
INCLUDING THE FOLLOWING LOCATIONS...PLUMMER...TENSED...
SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD...
CLARK FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL...
EASTPORT...NAPLES...COEUR D'ALENE...POST FALLS...HAYDEN...
WORLEY...BAYVIEW...RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY...
GENESEE...JULIAETTA...KENDRICK...KAMIAH...CRAIGMONT...NEZPERCE...
WINCHESTER...LEWISTON...LAPWAI...PECK...CULDESAC...GIFFORD...
KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN...SMELTERVILLE...
CALDER...CLARKSTON...ASOTIN...ANATONE...BRIDGEPORT...REPUBLIC...
INCHELIUM...KELLER...CURLEW...DANVILLE...LAURIER...POMEROY...
DAVENPORT...WILBUR...REARDAN...SPRAGUE...OMAK...OKANOGAN...
BREWSTER...OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP...
CONCONULLY...NEWPORT...METALINE FALLS...IONE...CUSICK...
DIAMOND LAKE...SPOKANE...AIRWAY HEIGHTS...MEDICAL LAKE...CHENEY...
ROCKFORD...LIBERTY LAKE...DEER PARK...COLVILLE...CHEWELAH...
KETTLE FALLS...SPRINGDALE...NORTHPORT...PULLMAN...COLFAX...
OAKESDALE...ROSALIA...LA CROSSE...UNIONTOWN
925 PM PDT MON JUN 4 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM PDT TUESDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF IDAHO AND WASHINGTON...INCLUDING THE FOLLOWING 
  COUNTIES...IN IDAHO...BENEWAH...BONNER...BOUNDARY...KOOTENAI...
   LATAH...LEWIS...NEZ PERCE AND SHOSHONE. IN WASHINGTON... 
  ADAMS...ASOTIN...DOUGLAS...FERRY...GARFIELD...LINCOLN... 
  OKANOGAN...PEND OREILLE...SPOKANE...STEVENS AND WHITMAN. 

* UNTIL 8 AM PDT TUESDAY

* A STRONG STORM SYSTEM WILL BE MOVING THROUGH THE REGION 
  CAUSING EXCESSIVE RAINFALL OVER MANY PORTIONS OF EASTERN 
  WASHINGTON AND NORTHERN IDAHO THIS EVENING AND OVERNIGHT. THE 
  HEAVY RAIN COULD LEAD TO SHORT TERM FLASH FLOODING AS WELL AS 
  RISES ON SMALL RIVERS AND STREAMS. 

* POSSIBLE IMPACTS FROM THIS EVENT INCLUDE FLOODING OF LOW-LYING 
  AREAS FROM OVERWHELMED STORM SYSTEMS...PONDING OF WATER...OR 
  SMALL STREAMS. MUD OR DEBRIS SLIDES ARE POSSIBLE ON STEEP 
  SLOPES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
YOU SHOULD MONITOR FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED. BE ESPECIALLY CAUTIOUS AT
NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING.



$$
612 
WGUS66 KOTX 051029
FFAOTX

FLOOD WATCH
NATIONAL WEATHER SERVICE SPOKANE WA
329 AM PDT TUE JUN 5 2012


IDC009-017-021-055-057-061-069-079-WAC001-003-017-019-023-043-047-
051-063-065-075-051130-
/O.CAN.KOTX.FF.A.0001.000000T0000Z-120605T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENEWAH-BONNER-BOUNDARY-KOOTENAI-LATAH-LEWIS-NEZ PERCE-SHOSHONE-
ADAMS-ASOTIN-DOUGLAS-FERRY-GARFIELD-LINCOLN-OKANOGAN-PEND OREILLE-
SPOKANE-STEVENS-WHITMAN-
INCLUDING THE FOLLOWING LOCATIONS...PLUMMER...TENSED...
SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD...
CLARK FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL...
EASTPORT...NAPLES...COEUR D'ALENE...POST FALLS...HAYDEN...
WORLEY...BAYVIEW...RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY...
GENESEE...JULIAETTA...KENDRICK...KAMIAH...CRAIGMONT...NEZPERCE...
WINCHESTER...LEWISTON...LAPWAI...PECK...CULDESAC...GIFFORD...
KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN...SMELTERVILLE...
CALDER...CLARKSTON...ASOTIN...ANATONE...BRIDGEPORT...REPUBLIC...
INCHELIUM...KELLER...CURLEW...DANVILLE...LAURIER...POMEROY...
DAVENPORT...WILBUR...REARDAN...SPRAGUE...OMAK...OKANOGAN...
BREWSTER...OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP...
CONCONULLY...NEWPORT...METALINE FALLS...IONE...CUSICK...
DIAMOND LAKE...SPOKANE...AIRWAY HEIGHTS...MEDICAL LAKE...CHENEY...
ROCKFORD...LIBERTY LAKE...DEER PARK...COLVILLE...CHEWELAH...
KETTLE FALLS...SPRINGDALE...NORTHPORT...PULLMAN...COLFAX...
OAKESDALE...ROSALIA...LA CROSSE...UNIONTOWN
329 AM PDT TUE JUN 5 2012

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF IDAHO AND WASHINGTON HAS
BEEN CANCELLED. THE THREAT OF FLASH FLOODING FROM STRONG STORMS
HAS ENDED AND THEREFORE THE FLASH FLOOD WATCH HAS BEEN CANCELLED.
RAIN SHOWERS WILL CONTINUE HOWEVER FOR MOST OF WASHINGTON AND
NORTH IDAHO TODAY. 

THIS INCLUDES THE FOLLOWING LOCATIONS...PLUMMER...TENSED...
SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD...CLARK
FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL...EASTPORT...
NAPLES...COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...BAYVIEW...
RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY...GENESEE...
JULIAETTA...KENDRICK...KAMIAH...CRAIGMONT...NEZPERCE...
WINCHESTER...LEWISTON...LAPWAI...PECK...CULDESAC...GIFFORD...
KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN...SMELTERVILLE...
CALDER...CLARKSTON...ASOTIN...ANATONE...BRIDGEPORT...REPUBLIC...
INCHELIUM...KELLER...CURLEW...DANVILLE...LAURIER...POMEROY...
DAVENPORT...WILBUR...REARDAN...SPRAGUE...OMAK...OKANOGAN...
BREWSTER...OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP...
CONCONULLY...NEWPORT...METALINE FALLS...IONE...CUSICK...DIAMOND
LAKE...SPOKANE...AIRWAY HEIGHTS...MEDICAL LAKE...CHENEY...
ROCKFORD...LIBERTY LAKE...DEER PARK...COLVILLE...CHEWELAH...
KETTLE FALLS...SPRINGDALE...NORTHPORT...PULLMAN...COLFAX...
OAKESDALE...ROSALIA...LA CROSSE...UNIONTOWN.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this flash flood watch went out at Jun 4, 1:25 PM PDT, 9 minutes earlier.

Area forecast discussion, Jun 4, 1:25 PM PDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
125 PM PDT Mon Jun 4 2012

.SYNOPSIS...
Severe thunderstorms will be possible late this afternoon and
early this evening over the Idaho Panhandle and over the eastern
third of Washington. Damaging wind gusts, large hail and very
heavy rain will be possible between the hours of 4 PM and 8 PM in
places like Spokane, Lewiston, Pullman, Sandpoint, and Kellogg. A
strong cold front will sweep through the region overnight bringing
moderate to heavy rain to much of the Inland Northwest.

&&

.DISCUSSION...
A severe thunderstorm watch has been issued for Stevens, Pend
Oreille, Spokane, Whitman, Garfield, and Asotin counties in
Washington. In Idaho, the severe thunderstorm watch includes
Lewis, Nez Perce, Benewah, Kootenai, Bonner, Latah, Boundary, and
Shoshone counties. A flash flood watch will also be issued shortly
for much of Eastern Washington and North Idaho from 5 PM this
evening through Tuesday morning. Please see previous discussion
below for more details.

&&

.AVIATION...
18Z TAFS: A strong stationary front lies across the state of
Washington this morning. West of the front, places like Moses
Lake, Wenatchee, and Omak will experience off and on showers this
afternoon through Tuesday morning as well as low stratus. East of
the front, Spokane, Pullman, Sandpoint, Lewiston and Kellogg are
under the gun for thunderstorms. Storms will have the potential to
produce wind gusts to 70 mph, hail to the size of quarters and
extremely heavy rain. Storms will likely move from south to north
at speeds of 45-55 mph. The strongest convection will likely occur
in the 00z-05z time frame. Low clouds, stratus, and moderate post-
frontal rain will occur overnight over eastern Washington and
north Idaho, including the Spokane area. /GKoch

&&

.PREV DISCUSSION... /ISSUED 1208 PM PDT Mon Jun 4 2012/

Damaging wind gusts, large hail and locally heavy rain will be
possible this evening. Today has a rare combination of deep layer
moisture, strong frontal forcing, strong wind shear and deep layer
instability. The best chance for severe storms will be in the 4pm-
8pm time frame.

The forecast has been updated for today to attempt to fine tune
the timing of showers and thunderstorms. There are differences
between the 12z NAM and 12z GFS with the timing of the
initiation of convection over the Idaho Panhandle and the eastern
third of Washington. The HRRR (Rapid Refresh Model) sides with the
slower development of the NAM. I think that mid level capping will
likely hold thunderstorm activity over the Spokane Forecast area
at bay until 3pm or later. The cap will probably break over the
high terrain of central and northeast Oregon by mid afternoon. The
deepening mid level trough over Oregon combined with surface
heating over the elevated terrain should allow for initiation of
deep convection. In all likelihood a tight baroclinic band will be
in place along the Washington/Idaho border due to a stalled front.
The baroclinic band will be re-enforced through the day by
sunshine east of the front and cloud/showers west of it. Low level
thermal gradients like this can be highways for storms to track
along. The 15z HRRR suggests convection that develops over
northeast Oregon will track along this low level thermal gradient
this evening. The 700mb-300mb winds are progged to be 50kts this
evening, which is a good first guess for storm speed. Storm
direction will be south to north.

12z NAM Bulk shear values approaching 70kts between 0-6km (very
high values) are certainly supportive of supercell thunderstorms.
It will be interesting to see how storms evolve. The HRRR develops
a long-lived bow echo out of convection it develops over north
central Oregon. As far as threats, I am most concerned about
damaging wind gusts at this time. The fast storm motion
(anticipated 50kts) combined with the strong shear and steep low
level lapse rates suggest gusts to 70mph will be possible. Large
hail will be a threat, especially with storms with supercell
structures. If storms can maintain supercell structures through
the evening, there could even be a supercell tornado threat.
Supercells tracking along the south to north front in eastern
Washington may have the added low level helicity and a lower
lifted condensation level (LCL). These parameters could contribute
to a slightly higher threat for a supercell tornado in the Inland
Northwest.

Residents of the Inland Northwest should be alert this evening. No
need to panic, but system has the potential to produce storms that
are stronger than what we usually experience. And the fast motion
of these storms could catch folks unprepared. /GKoch

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        73  48  53  45  60  37 /  40 100  90  50  30  20
Coeur d'Alene  76  50  53  42  53  37 /  40 100  90  60  40  30
Pullman        76  48  51  40  56  36 /  50 100  80  50  20  10
Lewiston       81  52  56  46  63  43 /  50 100  70  40  10  10
Colville       74  55  59  48  57  38 /  50 100  90  60  60  30
Sandpoint      74  53  53  42  50  37 /  50 100 100  70  70  40
Kellogg        76  47  50  41  51  37 /  50 100  90  70  60  20
Moses Lake     65  53  64  46  70  42 /  80  90  40  20  10   0
Wenatchee      64  51  61  46  68  46 /  90  80  40  20   0   0
Omak           64  52  63  47  64  39 /  90 100  50  30  20  20

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Flash Flood Watch from 5 PM PDT this afternoon through Tuesday
     morning for Central Panhandle Mountains-Coeur d'Alene Area-
     Idaho Palouse-Lewis and Southern Nez Perce Counties-
     Lewiston Area-Northern Panhandle.

     SEVERE THUNDERStorm Watch until Midnight PDT tonight for Central
     Panhandle Mountains-Coeur d'Alene Area-Idaho Palouse-Lewis
     and Southern Nez Perce Counties-Lewiston Area-Northern
     Panhandle.

WA...Flash Flood Watch from 5 PM PDT this afternoon through Tuesday
     morning for East Slopes Northern Cascades-Lower Garfield
     and Asotin Counties-Northeast Blue Mountains-Northeast
     Mountains-Okanogan Highlands-Okanogan Valley-Spokane Area-
     Upper Columbia Basin-Washington Palouse-Waterville Plateau.

     SEVERE THUNDERStorm Watch until Midnight PDT tonight for Lower
     Garfield and Asotin Counties-Northeast Blue Mountains-
     Northeast Mountains-Spokane Area-Washington Palouse.

&&
Hazardous weather outlook, Jun 4, 9:51 AM PDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
951 AM PDT MON JUN 4 2012

IDZ001>004-026-027-WAZ031>033-036-037-051700-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
SPOKANE AREA-NORTHEAST MOUNTAINS-
951 AM PDT MON JUN 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...NORTHEAST WASHINGTON AND SOUTHEAST
WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER EXTREME
EASTERN WASHINGTON AND THE IDAHO PANHANDLE LATE THIS AFTERNOON AND
EVENING. ANY THUNDERSTORMS WHICH FORM COULD POTENTIALLY PRODUCE
LARGE HAIL AND DAMAGING WINDS IN ADDITION TO HEAVY RAIN. THE
THREAT OF THUNDERSTORMS WILL DIMINISH OVERNIGHT...BUT WIDESPREAD
MODERATE TO HEAVY RAIN WILL REMAIN POSSIBLE THROUGH EARLY TUESDAY.

PERIODS OF HEAVY RAIN WILL CAUSE RISES ON AREA CREEKS AND RIVERS.
SOME BANK FULL CONDITIONS AND LOCAL FLOODING WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

WAZ034-041-044-051700-
MOSES LAKE AREA-WENATCHEE AREA-WATERVILLE PLATEAU-
951 AM PDT MON JUN 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
WASHINGTON...EAST CENTRAL WASHINGTON AND NORTH CENTRAL
WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

WAZ035-038-043-051700-
UPPER COLUMBIA BASIN-OKANOGAN HIGHLANDS-OKANOGAN VALLEY-
951 AM PDT MON JUN 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WASHINGTON AND NORTH CENTRAL WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

MODERATE TO HEAVY RAIN WILL BE POSSIBLE TODAY THROUGH EARLY
TUESDAY. PERIODS OF HEAVY RAIN WILL CAUSE RISES ON AREA CREEKS AND
RIVERS. SOME BANK FULL CONDITIONS AND LOCAL FLOODING WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

WAZ042-051700-
EAST SLOPES NORTHERN CASCADES-
951 AM PDT MON JUN 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

WET SLUSHY SNOW BRIEFLY SHOWING UP AT SOME ELEVATIONS ABOVE 5000
FEET TONIGHT WILL ADD NUISANCE TO CONDUCTED OUTDOOR ACTIVITIES AT
AND ABOVE THAT ELEVATIONS TONIGHT AND TUESDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WET SLUSHY SNOW BRIEFLY SHOWING UP AT SOME ELEVATIONS ABOVE 5000
FEET TUESDAY WILL ADD NUISANCE TO CONDUCTED OUTDOOR ACTIVITIES AT
AND ABOVE THAT ELEVATIONS.

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 4:56 PM PDTSevere Thunderstorm WarningOTXBenewah, Bonner, Kootenai, Shoshone64 min
Jun 4, 3:23 PM PDTSevere Thunderstorm WarningOTXAsotin, Garfield, Whitman51 min

Nearby

Flash Flood Watches in Washington, 2012Flash Flood Watches in Idaho, 2012Every flash flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.